MAUDE Adverse Event Report: CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTFLX 12FR 43IN W STYL YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The end user reported that when the doctor pulled out the guidewire, the green piece (end cap) came apart and the metal stuck the doctor.
 
Event or Problem Description
The doctor did not require any medical intervention, just a band aid.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Photos were received for evaluation.The photo shows the stylet, however the reported issue of the disassembly of the cap/hub is not observed.The reported condition could not be confirmed.The root cause could not be determined through the photos.The investigation was carried out with the multifunctional team.Current controls include a 100% visual inspection by production personnel.A walkthrough of the manufacturing process was carried out.Current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.No action plan is required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
ENTFLX 12FR 43IN W STYL YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15543434
Report Number9612030-2022-03415
Device Sequence Number20479192
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public10884521518919
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2207423564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer09/29/2022
09/29/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/13/2022
11/14/2022
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown